# SDR KBM2005F00130

- Difficulty date: July 10, 2005
- Submitted: July 20, 2005
- Operation: Air carrier
- Aircraft: N313LV
- Make and model: Snias AS350B2
- Aircraft serial: 3296
- Engine: Tmeca ARRIEL1D1
- System (JASC): 6720 · Tail Rotor Control System
- Part: Bellcrank
- Part number: 350A21136324
- Condition: Cracked
- Location: Tail Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BELLCRANK, RT T/R BELLCRANK LOWER BRACKET TIE BAR IS CRACKED.  REMOVED AND REPLACED.  (K)
